# SDR AALA20160712002

- Difficulty date: July 11, 2016
- Submitted: July 12, 2016
- Operation: Air carrier
- Aircraft: N918NN
- Make and model: Boeing 737823
- Aircraft serial: 33228
- Aircraft time: 11,092 hours, 4,396 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Warning Message
- Condition: False Activation
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L, A

## Discrepancy

DURING APPROACH, TRAILING EDGE FLAPS WOULD NOT EXTEND BEYOND 15 DEGREES. EMERGENCY DECLARED.  ABORTED APPROACH AND EXECUTED GO AROUND.  LANDING UNEVENTFUL.  MAINTENANCE ACCOMPLISHED FIM TASK 27-51-00. INSPECTED FLAPS AND CYCLED SEVERAL TIMES WITH NO FAULTS FOUND.
